# SDR ABXA9900165

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99220431
- Condition: Cracked
- Location: Bs 389
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME FITTING AT STATION 389 BETWEEN LONGERONS 22 LEFT AND 23 LEFT CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
